# SDR RAIA201811250001

- Difficulty date: November 25, 2018
- Submitted: December 9, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUTOUT FWD LOWER CORNER UPPER DIGITAL FLOOR SUPPORT END ANGLE IS CRACKED AT FR 15 &STR 15L. REMOVED & REPLACED FLOOR SUPPORT ANGLE AT FR15 & STR 15L.
